# SDR 2008UALA05518

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 63,991 hours, 21,389 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Odor
- Location: Galley Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED ODOR FROM MID GALLEY OVERHEAD LIGHTS.  TURNED OFF SWITCH ODOR DISSIPATED.   REPLACED 2EA BALLAST.  OPS NORMAL.
